# SDR CA070823011

- Difficulty date: August 22, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 5,554 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 001A561A0000218
- Condition: Cracked
- Location: Cockpit
- Part time: 6,521 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) ENROUTE AT FLIGHT LEVEL 27,000 THE PILOTS LT SIDE WINDOW CRACKED WITH A LOUD POP.  INITIATED DESCENT TO 8,000 FEET AND MANUALLY RAISED CABIN PRESSURE TO ZERO DIFFERENTIAL PRESSURE AND CONTINUED.  ADVISED COMPANY OF THE FAILURE PRIOR TO ARRIVAL.  AN ENGINEER INSPECTED THE WINDOW AND FOUND IT WITHIN LIMITS FOR A FERRY FLIGHT. AUGUST 23,2007  FOR REPLACEMENT OF THE WINDOW. (TC NR 20070823011)
